# SDR UALA2010110104048

- Difficulty date: October 30, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 55,227 hours, 20,479 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Migrated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP CARRIAGE SPHERICAL BUSHING IS MIGRATING OUT OF FITTING. REMOVED ECCENTRIC BUSHING & HARDWEAR. LT NR 1 FLAP TRACK CARRIAGE AFT END STOP PLATE REMOVED. STARTED REMOVING FLAP TRACK ATTACH BOLTS.  COMPLETED REMOVAL AND REPLACEMENT OF BEARING.
